MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE UROLOGIC WIRE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE UROLOGIC WIRE; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the olympus guidewire broke inside the patient, and they were able to retrieve it.Additional information was received on 06oct2023: the estimated blood loss was less than 250cc.There was no harm to the patient, and the patient was in stable condition.There was not patient impact due to the issue.The doctor was able to remove without difficulty as he could visualize the broken fragment and removed it easily.The procedure being performed was a cystoscopy and flexible ureteral pyeloscopy procedure.The wire was retrieved from urinary tract.

Brand Name
RADIFOCUS GLIDEWIRE UROLOGIC WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key18464053
Report Number2243441-2023-00053
Device Sequence Number7066367
Product Code KOD
UDI-Device Identifier04987350755575
UDI-Public04987350755575
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2024
Report Date (Section F) 01/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue NumberUWR1035
Device Lot Number221220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/20/2023
Device Age8 MO
Event Location Hospital
Date Report to Manufacturer10/03/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/08/2024